# SDR 2023FA0000665

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft serial: 421C1255
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: RA16420306
- Condition: Misrepaired
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED A NEW DISC ON LT MLG. LT BRAKE PEDAL FLUCTUATES. CHECKED DISC, & FOUND TO BE .020 DIFFERENCE IN THICKNESS FROM ONE SIDE TO THE OTHER. PART NOT MACHINED PROPERLY.
